# SDR CA190604017

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 26,320 hours
- System (JASC): 2730 · Elevator Control System
- Part: Turnbuckle
- Part number: MS21251B6L
- Condition: Cracked
- Location: Elevator Cable
- Part time: 26,020 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 3 INSPECTION, INSPECTION OF THE DOWN ELEVATOR CABLE TURNBUCKLE REVEALED A CRACK EMANATING FROM ONE END AND PROGRESSING TO VERY CLOSE TO THE CENTER OF THE TURNBUCKLE HOLE. USING A 10 POWER MAGNIFIER IT APPEARS THAT THE CRACK ENDS IN CLOSE PROXIMITY TO THE `6` OF THE PART NUMBER STAMPED INTO THE TURNBUCKLE. THE PREVIOUS OPERATOR HAD PRO ACTIVELY SET UP A 15 YEAR PRIMARY FLIGHT CABLE REPLACEMENT SCHEDULE IN DECEMBER 16, 2016. THE ELEVATOR CABLES WERE REPLACED AND THE AIRCRAFT HAS FLOWN 1092 HRS/1634 CYCLES SINCE THEN. HOWEVER, THE CABLE REPLACEMENT DID NOT INCLUDE TURNBUCKLE REPLACEMENT. THE TURNBUCKLE TSN/CSN CAN NOT BE CONFIRMED BUT IS ASSUMED TO BE THE LIFE OF THE AIRCRAFT. (TC# 20190604017)
